# SDR DALA2017022101406

- Difficulty date: February 21, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 113,948 hours, 16,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1582
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A SKIN CRACKED DUE TO CORROSION AT BS 1582 & STRINGER 25L.  CUT THE CORROSION FROM FUSELAGE SKIN LAYER.  PERFORMED DVI INTERNAL, COMPLIED WITH ERA 555656-14.
